MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of dart detachment.Impact code f2301 captures the reportable event of using cooper forceps to retrieve the dart.
 
Event or Problem Description
It was reported that during a procedure using a capio slim device, the suture was inadvertently cut, resulting in the needle and thread temporarily remaining inside the patient.A subsequent computed tomography (ct) scan identified the location of the dart, which was successfully removed using cooper forceps without the need for additional invasive intervention.No further patient complications reported.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device revealed that the cage was detached, but not fully.Additionally, it was noted that the suture did not return for analysis.Based on the information available and analysis results, the reported allegations of the dart detaching could not be confirmed through product analysis.Additionally, the reported patient symptom of unretrieved device fragment is a known risk associated with the use of a capio device and it is noted as such in the device instructions for use.A conclusion code of cause not established was assigned to this investigation since the suture did not return to perform the analysis and the investigation findings did not lead to a clear conclusion about the cause of the failures.Furthermore, during inspection, it was noted that the cage did not fully detach.The issue may have been caused by operational factors, including the application of excessive force.It is possible that manipulation during the procedure contributed to the incomplete detachment of the cage, the most probable cause of adverse event related to procedure is selected.Block h6: device code a0501 captures the reportable event of dart detachment.Impact code f2301 captures the reportable event of using cooper forceps to retrieve the dart.
 
Event or Problem Description

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23441711
Report Number2124215-2025-75898
Device Sequence Number20970428
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005(17)270711(10)34412314
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Device Lot Number0034412314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown